Repositorio de producción científica de la Universidad de Sevilla

Stabilized schemes for the hydrostatic Stokes equations

 

Advanced Search
 
Opened Access Stabilized schemes for the hydrostatic Stokes equations
Cites

Show item statistics
Icon
Export to
Author: Guillén González, Francisco Manuel
Rodríguez Galván, José Rafael
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2015
Published in: SIAM Journal on Mathematical Analysis, 53(4), 1876-1896
Document type: Article
Abstract: Some new stable finite element (FE) schemes are presented for the hydrostatic Stokes system or primitive equations of the ocean. It is known that the stability of the mixed formulation approximation for primitive equations requires the well-known La...
[See more]
Cite: Guillén González, F.M. y Rodríguez Galván, J.R. (2015). Stabilized schemes for the hydrostatic Stokes equations. SIAM Journal on Mathematical Analysis, 53 (4), 1876-1896.
Size: 2.145Mb
Format: PDF

URI: http://hdl.handle.net/11441/41268

DOI: http://dx.doi.org/10.1137/140998640

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)